Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 27, 2014, 2:30 PM EDT for 4 counties in West Virginia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 2:30 PM EDT (18:30 UTC)
- Expired
- May 27, 2014, 3:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Jackson County, WV, Kanawha County, WV, Mason County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 40 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 2:38 PM EDT | HAIL 1 | Leon, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
684
WUUS51 KRLX 271830
SVRRLX
WVC035-039-053-079-271900-
/O.NEW.KRLX.SV.W.0033.140527T1830Z-140527T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
230 PM EDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JACKSON COUNTY IN WEST VIRGINIA...
NORTH CENTRAL KANAWHA COUNTY IN WEST VIRGINIA...
CENTRAL MASON COUNTY IN WEST VIRGINIA...
NORTHERN PUTNAM COUNTY IN WEST VIRGINIA...
* UNTIL 300 PM EDT
* AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF BUFFALO...OR 13 MILES SOUTHEAST
OF POINT PLEASANT...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SISSONVILLE AND KENNA.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
113 AND 128 IN WEST VIRGINIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3880 8201 3870 8154 3866 8154 3862 8152
3848 8158 3863 8209
TIME...MOT...LOC 1830Z 288DEG 26KT 3868 8193
$$
502 follow-up statements
860
WWUS51 KRLX 271846
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
246 PM EDT TUE MAY 27 2014
WVC035-039-053-079-271900-
/O.CON.KRLX.SV.W.0033.000000T0000Z-140527T1900Z/
PUTNAM WV-MASON WV-KANAWHA WV-JACKSON WV-
246 PM EDT TUE MAY 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN JACKSON...NORTH CENTRAL KANAWHA...EAST CENTRAL MASON AND
NORTHERN PUTNAM COUNTIES IN WEST VIRGINIA...
AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF GRIMMS LANDING...OR 9
MILES NORTH OF WINFIELD...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIBERTY...KENNA AND KENTUCK
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
113 AND 128 IN WEST VIRGINIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3878 8197 3870 8154 3865 8154 3862 8152
3848 8158 3862 8204
TIME...MOT...LOC 1847Z 288DEG 26KT 3864 8178
$$
50455
WWUS51 KRLX 271858
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
258 PM EDT TUE MAY 27 2014
WVC035-039-053-079-271907-
/O.EXP.KRLX.SV.W.0033.000000T0000Z-140527T1900Z/
PUTNAM WV-MASON WV-KANAWHA WV-JACKSON WV-
258 PM EDT TUE MAY 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON...NORTH
CENTRAL KANAWHA...EAST CENTRAL MASON AND NORTHERN PUTNAM COUNTIES IN
WEST VIRGINIA WILL EXPIRE AT 300 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...PEA SIZE
HAIL AND VERY HEAVY RAINFALL IS STILL POSSIBLE.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3878 8197 3870 8154 3865 8154 3862 8152
3848 8158 3862 8204
TIME...MOT...LOC 1857Z 288DEG 26KT 3862 8169
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:48 PM EDT, 42 minutes earlier.
Area forecast discussion, May 27, 1:48 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 148 PM EDT TUE MAY 27 2014 .SYNOPSIS... MUGGY AIR WITH ROUNDS OF SHOWERS/THUNDERSTORMS/DOWNPOURS INTO THURSDAY NIGHT. WEAKER FLOW/SLOWER MOVEMENT LATE WEDNESDAY INTO THURSDAY. DRIER AIR FRIDAY INTO WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... 10 AM UPDATE. MOIST AND INCREASINGLY UNSTABLE ATMOSPHERE WITH HEATING WILL COMBINE WITH A WEAK UPPER IMPULSE TO BRING SHOWERS AND STORMS TO MUCH OF THE AREA THIS AFTERNOON. ONGOING CONVECTION OVER THE SOUTHERN COAL FIELDS WILL FADE BEFORE REGENERATING WITH THE HEATING. THE COLD POOL UNDER THIS CONVECTION WILL FIRST SERVE TO FOCUS ACTIVITY FROM HTS-CRW-BKW EARLY THIS AFTERNOON. ELSEWHERE...SCATTERED STORMS WILL ORGANIZE INTO SMALL CLUSTERS. THUS...LIKELY POPS MOST AREAS THIS AFTERNOON. GIVEN INCREASING PW'S TO AOA 1.5 INCHES...WILL MENTION LOCALLY HEAVY RAIN. HOWEVER...FLASH FLOOD GUIDANCE IS HIGH AND THE STORMS WILL BE MOVING...SO NO MENTION OF WATER PROBLEMS THIS AFTERNOON. THINGS DIE DOWN THIS EVENING AS CURRENTLY FORECAST. PREVIOUS DISCUSSION... MODELS ALL SHOWING DEEP MOISTURE OVER THE REGION TODAY AND TONIGHT. WHAT THE MODELS DO NOT AGREE ON IS ANY RIPPLES IN THE ATMOSPHERE TO SERVE AS FOCUSING MECHANISMS FOR STORMS. WITH VERY UNSTABLE SOUNDINGS...WILL CONTINUE TO RUN HIGH CHANCE AND LIKELY SOUNDINGS FOR THIS AFTERNOON AND EARLY THIS EVENING. WITH THE ABUNDANT MOISTURE...WILL KEEP SOME SMALL POPS TONIGHT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... WILL LEAD WITH THE SAME SENTENCE AS YESTERDAY...DO CAN NOT GET CAUGHT UP IN ANY 1 MODEL QPF THIS TIME FRAME. THE FLOW AT ALL LEVELS WEAKENS BY 21Z WEDNESDAY AND CONTINUES WEAK INTO THURSDAY EVENING. THE WEAKER FLOW LEADS TO LESS INFLOW/SUPPORT BUT ALSO SLOWER MOVEMENT TO THE CONVECTION. CONTINUE TO BE CONCERNED ABOUT DOWNPOURS WITH PW(S) RUNNING AROUND 1.6 TO 1.7 INCHES WEDNESDAY INTO THURSDAY. WILL CONTINUE THE MENTION OF FLASH FLOODING IN OUR HAZARDOUS WEATHER POTENTIAL FOR WEDNESDAY INTO THURSDAY EVENING. THINKING THE INITIAL THREAT IS MOSTLY INTERSTATE 64 AND NORTH...BUT WORKING FURTHER SOUTH ON THURSDAY INTO THURSDAY EVENING. YET...WITH MESOSCALE/OUTFLOW BOUNDARIES IN WEAK FLOW...DO NOT WANT TO RULE OUT ANY COUNTY WEDNESDAY INTO THURSDAY EVENING. THE SURFACE FRONT TRIES TO SINK SOUTH INTO OUR CWA THURSDAY NIGHT. STEERING FLOW FINALLY VEERS TO MORE NORTH 06Z TO 12Z FRIDAY AND INCREASES SLIGHTLY. PROBABLY WILL NOT REALIZE THE DRIER AIR AT THE SURFACE UNTIL MIXING FRIDAY AFTERNOON. TRIED TO STAY HIGHER THAN GUIDANCE ON SURFACE DEW POINTS ESPECIALLY AT NIGHT. THUS A BIT HIGHER ON MINIMUM TEMPERATURES TOO. MAXIMUM TEMPERATURES AT THE MERCY OF CONVECTION TIMING. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... FIRST HALF OF THE LONG TERM IS LARGELY DRY UNDER THE INFLUENCE OF THE UPPER LEVEL RIDGE WHICH WILL DEGRADE QUICKLY AND LEAVE THE INFLUENCE OF NORTHWEST FLOW ALOFT. LONG TERM OPERATIONAL ECMWF BRINGS A COLD FRONT THROUGH IN THE FLOW AROUND THE LATE SUNDAY NIGHT/MONDAY TIME FRAME. KEEP THE HIGHEST POPS OVER THIS TIME FRAME...AND KNOCK THE TEMPERATURES BACK A FEW NOTCHES BEHIND THE SYSTEM IN A COOLER AIRMASS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... 18Z TUESDAY THRU 18Z WEDNESDAY... EXPECT NUMEROUS THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING IN MOST AREAS. EXCEPT FOR LOCALLY MVFR TO IFR IN HEAVIER CONVECTION THIS AFTERNOON...AND MVFR CEILINGS IN MAINLY THE SOUTHERN MOUNTAINS TIL 19Z...EXPECT VFR CEILINGS 4000 TO 6000 FEET AND UNRESTRICTED VISIBILITY. CONVECTION WANES RAPIDLY THIS EVENING WITH LOSS OF HEATING...BUT AREAS RECEIVING RAINFALL THIS AFTERNOON AND EVENING CAN EXPECT SOME MVFR/IFR FOG TONIGHT. BY 03Z...EXPECT LITTLE LEFTOVER CONVECTION FOR THE REMAINDER OF THE NIGHT...BUT ALSO EXPECT MVFR TO IFR IN ESPECIALLY RIVER AND VALLEY FOG 05Z TO 13Z. AFTER 14Z...GENERALLY VFR SCT-BKN 3500-4500 AGL AND UNRESTRICTED VSBY EXCEPT IN REDEVELOPING CONVECTION BY AROUND 16Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: LOW TO MEDIUM. ALTERNATE SCENARIOS: SHOWERS AND THUNDERSTORMS THIS EVENING COULD END FASTER WITH LOSS OF HEATING. FOG FORMATION TONIGHT DEPENDS HEAVILY ON WHERE AND HOW MUCH IT RAINS...AND HOW MUCH CLOUD REMAINS. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H M L HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H M L EKN CONSISTENCY H H H H H H H H H H H M PKB CONSISTENCY H H H H H H H H H H M L CKB CONSISTENCY H H H H H H H H H H M L AFTER 18Z WEDNESDAY... IFR POSSIBLE IN SHOWERS OR THUNDERSTORMS INTO THURSDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/RPY NEAR TERM...RPY/JMV SHORT TERM...KTB LONG TERM...26 AVIATION...JMV
Hazardous weather outlook, May 27, 3:18 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 318 AM EDT TUE MAY 27 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-280730- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 318 AM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. IN THE MUGGY AIR...ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ON WEDNESDAY INTO THURSDAY NIGHT. DOWNPOURS ARE LIKELY. THE SHOWERS AND STORMS WILL BE MOVING SLOWER ON WEDNESDAY AND THURSDAY...COMPARED TO TODAY. IF REPETITIVE CONVECTION HITS THE SAME STREAM BASINS...FLASH FLOODING MAY OCCUR. THE HIGHER RISK APPEARS TO BE WEDNESDAY AFTERNOON INTO THURSDAY EVENING. IF THIS THREAT OF FLASH FLOODING INCREASES...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Special weather statement, May 27, 1:16 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
116 PM EDT TUE MAY 27 2014
WVZ011-020-031-032-040-271815-
BARBOUR WV-DODDRIDGE WV-HARRISON WV-TAYLOR WV-TYLER WV-
116 PM EDT TUE MAY 27 2014
...SPECIAL WEATHER STATEMENT FOR TYLER...TAYLOR...NORTHERN BARBOUR...
NORTHEASTERN DODDRIDGE AND HARRISON COUNTIES UNTIL 215 PM EDT...
AT 113 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHEAST
OF MIDDLEBOURNE...MOVING EAST AT 20 MPH.
THIS STORM WILL PRODUCE PEA-SIZED HAIL. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR SEDALIA AROUND 125 PM...SALEM AROUND 130
PM...WALLACE AROUND 140 PM...WOLF SUMMIT AROUND 145 PM...LUMBERPORT
AROUND 200 PM...MEADOWBROOK AND CLARKSBURG AROUND 205 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3930 8077 3948 8074 3948 8067 3944 8055
3947 8047 3944 8028 3940 8020 3941 8011
3939 8009 3940 8004 3946 7994 3944 7990
3931 7989 3924 7982 3911 7982
21Special weather statement, May 27, 1:42 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
142 PM EDT TUE MAY 27 2014
OHZ083-086-087-WVZ006-007-014-271845-
CABELL WV-GALLIA OH-JACKSON OH-LAWRENCE OH-MASON WV-PUTNAM WV-
142 PM EDT TUE MAY 27 2014
...SPECIAL WEATHER STATEMENT FOR LAWRENCE...SOUTHEASTERN JACKSON AND
GALLIA COUNTIES IN SOUTHEAST OHIO...AND NORTHERN CABELL...MASON AND
NORTHWESTERN PUTNAM COUNTIES IN WEST VIRGINIA UNTIL 245 PM EDT...
AT 138 PM EDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES SOUTH OF
RIO GRANDE...MOVING EAST AT 15 MPH.
THESE STORMS WILL PRODUCE SMALL HAIL. VERY HEAVY RAIN WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3868 8277 3869 8276 3868 8272 3875 8270
3876 8267 3884 8266 3886 8267 3897 8192
3844 8195 3841 8251 3860 8276 3865 8278
21The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 1:16 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 59 min |
| May 27, 1:42 PM EDT | Special Weather Statement | RLX | Mason | 63 min |
| May 27, 2:44 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 31 min |
| May 27, 3:25 PM EDT | Special Weather Statement | RLX | Lincoln | 65 min |
| May 27, 4:35 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 25 min |
| May 27, 5:24 PM EDT | Special Weather Statement | RLX | Fayette | 36 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.